# SDR ASAA2018073125568

- Difficulty date: July 27, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 37,711 hours, 11,323 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11237
- Condition: Failed
- Location: Ac Bay
- Part time: 37,758 hours, 11,334 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START RIGHT PACK LIGHT CAME ON. GROUNDED - YES. REPLACED RIGHT PACK TCV (V141) PER AMM 21-61-21/401. OPS GOOD.
